# SDR MYWA09083

- Difficulty date: December 24, 2009
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 20,439 hours, 25,591 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -TRANSCRIBED FROM DMI 6985 AUTO FAIL LIGHT GOES OFF WHEN PRESSURIZATION MODE SELECTOR IS IN ALTN.
